Watch: State Department Holds First-Ever Religious Freedom Ministerial

Washington, D.C.

The U.S. State Department holds the first-ever Religious Freedom Ministerial this week in Washington, DC — a major accomplishment for President Donald Trump’s administration and Secretary of State Mike Pompeo.

Watch Live above. (Scroll back to watch what already aired.)

From the State Department:

Secretary Pompeo will host the Ministerial to Advance Religious Freedom in Washington, the first-ever Ministerial to advance religious freedom around the world. This event will focus on concrete outcomes that reaffirm international commitments to promote religious freedom and produce real, positive change. The Ministerial will convene a broad range of stakeholders, including foreign ministers, international organization representatives, religious leaders, and civil society representatives, to discuss challenges, identify concrete ways to combat religious persecution and discrimination, and ensure greater respect for religious freedom for all.

Schedule for this week:

Schedule is subject to change

TUESDAY, JULY 24, 2018

7:30 a.m. Registration Opens

9:00 a.m. Opening Remarks – Ambassador at Large Sam Brownback

9:15 a.m. Survivors of Religious Persecution

9:40 a.m. Panel – Private Sector Engagement from Foundations to Corporations

10:45 a.m. Break (30 min.)

11:15 a.m. Survivors of Religious Persecution

11:40 a.m. Mark Burnett and Roma Downey Interview 
Moderator: Greta Van Susteren, Host, “Plugged In With Greta Van Susteren”

12:25 p.m. Lunch (90 min.)

1:55 p.m. Survivor of Religious Persecution

2:10 p.m. State Department Religious Freedom Grant Opportunities

3:10 p.m. Break (30 min.)

3:40 p.m. Survivor of Religious Persecution

3:55 p.m. OMB Director Mick Mulvaney, introduced by Assistant Secretary Marie Royce

4:10 p.m. Closing Remarks: Frank Wolf

WEDNESDAY, JULY 25, 2018

7:30 a.m. Registration Opens

9:00 a.m. Opening Remarks by Deputy Secretary John Sullivan

9:15 a.m. Survivor of Religious Persecution

9:30 a.m. Plenary Discussion: “The Challenge We Face – Religious Persecution around the World” (60 min.)

10:30 a.m. Instructions for the Day and Transition to Breakout Rooms

10:50 a.m. Breakout Sessions – (90 min., Running Concurrently)

  • Advocating for Equal Rights & Protections for Religious Minorities
  • Accountability and Prevention: Genocide & Mass Atrocities
  • Religious Freedom and Economic Prosperity
  • Religious Freedom and Combatting Violent Extremism

12:20 p.m. Luncheon (60 min.)

1:30pm-3:00pm Breakout Sessions (90 min, Running Concurrently)

  • Confronting Legal Limitations
  • Religious Freedom and Women’s Rights
  • Needs of Displaced Minorities During Humanitarian Emergencies
  • Preserving Cultural Heritage

3:15 p.m. Plenary Discussion: “The Road Ahead – Working Together to Advance Religious Freedom” (65 min.)

4:35 p.m. Survivor of Religious Persecution

4:50 p.m. Closing Remarks by USAID Administrator Mark Green

5:05 p.m. Summary of Day

Schedule is subject to change

.